MathSciNet Relay Station
MathSciNet bibliographic data
MR2394544 58J50 (35P20)
Eremenko, Alexandre; Jakobson, Dmitry; Nadirashvili, Nikolai On nodal sets and nodal domains on $S^2$ and $\Bbb R^2$. Festival Yves Colin de Verdière. Ann. Inst. Fourier (Grenoble) 57 (2007), no. 7, 2345–2360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement